# SDR JR2R20170629695

- Difficulty date: June 29, 2017
- Submitted: June 29, 2017
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N84307
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000419
- Aircraft time: 7,045 hours, 4,063 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17065928001
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY FLOOR SUPPORT AT FRAME 87, BL 0 HAS CORROSION. REMOVED AND REPLACED THE FLOOR SUPPORT IAW SRM 51-42-03.
